# SDR ASAA2012111193275

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,275 hours, 7,220 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, THE NR 1 SPAR VALVE CLOSED LIGHT ILLUMINATED (FLICKERED) ON AND OFF SEVERAL TIMES.  REMOVED AND CLEANED CONNECTOR PLUG, NO CORROSION NOTED, ALL WIRES SECURE, RECONNECTED CONNECTOR PLUG, GROUND FUNCTIONAL CHECKED GOOD IAW FIM TASK 28-22 TASK 11 PARAGRAPH E.
